# SDR F3LA2023120100219

- Difficulty date: November 17, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N329FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08135
- Aircraft time: 17,619 hours, 7,781 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Seal
- Part number: D5348004320600
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE NR 5001278732-0010 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.  CORROSION ON LH DOOR SILL BEAM NUT PLATE HOLE ALONG FRAME 68 REQUIRES REPAIR AS PER A320 NEO SRM TASK 53-41-15-300-001 REV. 38.   REPAIRED LH DOOR SILL BEAM AS PER A320 NEO SRM TASK 53-41-15-300-001 REV. 38.  MX ACTION IS ACCEPTABLE.
